# SDR 2005F00042

- Difficulty date: February 22, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N522AL
- Make and model: Skrsky S76A
- Aircraft serial: 760236
- Engine: Allsn 250C30S
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 7655200904042
- Condition: Damaged
- Location: Mlg Uplock
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PRELANDING PROCEDURES LANDING GEAR LIGHTS FAILED TO ILLUMINATE UPON GEAR EXTENSION.  LANDING GEAR CIRCUIT BREAKER WAS RECYCLED SEVERAL TIMES AND LANDING GEAR POSITION WAS RECYCLED SEVERAL TIMES.  AFTER THE CIRCUIT BREAKERS WERE RECYCLED LANDING GEAR LIGHTS WERE ILLUMINATED ON GEAR EXTENSION AND GEAR RETRACTION POSITIONS.  MAINTENANCE REMOVED UPLIMIT CABLE ASSY AND INSTALLED SERVICEABLE CABLE ASSEMBLY.  PERFORMED LANDING GEAR RETRACTION TEST TWENTY TIMES WITHOUT INCIDENT.  (M)
